RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 43, Issue 1  


Itegro-local limit theorems including large deviations for sumsof random vectors
A. A. Borovkov, A. A. Mogul'skii
3
Random vectors with values in quaternion Hilbert spaces
N. N. Vakhania
18
A theorem on the limiting distribution for the number of false solutions of a system of nonlinear random Boolean equations
V. I. Masol
41
On asymptotic expansions in the domain of large deviations for binomial and Poisson distributions
A. N. Timashev
57
Estimates of the convergence ratein the central limit theorem for generalized $U$-statistics
Sh. A. Khashimov, G. R. Abdurakhmanov
69
On a functional version of the convergence of a quadratic form in independent martingales to a $\chi^2$ distribution
B. Cadre
82
Large deviations principle for partial sums $U$-processes
P. Eichelsbacher, M. Löwe
97
A curious example from statistical differential geometry
G. Kallianpur, Y.-T. Kim
116

Short Communications
On nonparametric estimation of reliability indices
A. A. Abdushukurov
141
On estimating the mean value of Lévy's Brownian motion
N. M. Arató
148
Hedging of options with a given probability
A. A. Novikov
152
On the Cramér series coefficients
L. V. Rozovskii
161
On the probability of the existenceof a localized basic state for a discrete Schrödinger equation with random potential, perturbed by a compact operator
S. V. Savchenko
166
On the probability of the existenceof a localized basic state for a discrete Schrödinger equation with random potential, perturbed by a compact operator
J. Sunklodas
171
On the characteristic function of the joint limit distribution of the first and second order power sums
Gy. Michaletzky, L. Szeidl, P. Várlaki
180
On a characterization of stochastic processes by the absolute moments of stochastic integrals
B. L. S. Prakasa Rao
189
On piecewise linear approximation for non-linear stochastic evolution
Yu. A. Rozanov
192

Reviews and Bibliography
Book review: F. Etienne de Vylder “Advanced Risk Theory. A Self-Contained Introduction”
E. V. Bulinskaya
197

News of Scientific Life
International Conference: “Actuarial Science: Theory, Education, and Implementation”
A. V. Melnikov
206
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019